UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Estimation of hyperbolically partial derivatives of ρ-harmonic quasiconformal mappings and its applications Journal article
Complex Variables and Elliptic Equations, 2015,Volume: 60,Issue: 6,Page: 875-892
Authors:  Chen X.;  Qian T.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Harmonic Quasiconformal Mappings  Hyperbolically Bilipschitz Continuity  Hyperbolically Partial Derivatives  Koebe Theorem  Quasihyperbolically Lipschitz  
Rational orthogonal systems are Schauder bases Journal article
Complex Variables and Elliptic Equations, 2014,Volume: 59,Issue: 6,Page: 841-846
Authors:  Qian T.;  Chen Q.;  Tan L.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Hardy Space  Hilbert Transform  Non-linear Phase  Schauder Bases  Schauder Bases